Automorphisms of free product-type and their crossed-products

Fumio Hiai, Yoshimichi Ueda

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


A continuous family of non-outer conjugate aperiodic automorphisms whose crossed-products are all isomorphic is given on every interpolated free group factor. An explicit "duality" relationship between compact co-commutative Kac algebra (minimal) free product actions and free shift actions is also discussed.

Original languageEnglish
Pages (from-to)119-130
Number of pages12
JournalJournal of Operator Theory
Issue number1
Publication statusPublished - Jun 1 2003

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory


Dive into the research topics of 'Automorphisms of free product-type and their crossed-products'. Together they form a unique fingerprint.

Cite this